# SDR U0GA106525

- Difficulty date: October 28, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N116KG
- Make and model: Urocop EC120B
- Aircraft serial: 1152
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 5010997
- Condition: Leaking
- Location: Upper
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMELL OF FUEL IN COCKPIT FOR 5 - 10 MINUTES DURING CRUISE FLIGHT.  UPON LANDING, MAINENANCE DISCOVERED A LEAK IN IN THE UPPER FUEL CELL AT THE AFT R/H SEAM.
